# SDR YENA20110613272

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 29,061 hours, 10,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: D27510043001
- Part serial: FR3215
- Condition: Binding
- Location: Cockpit
- Part time: 29,061 hours, 10,177 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 139 BUF-JFK, THE FLIGHT CREW EXECUTED A GO AROUND AT 2000 FEET DUE TO FLAP HANDLE BINDING FROM POSITION 1 TO POSITION 2.  THE F/O WAS ABLE TO RECOVER OPERATION OF THE JAMMED HANDLE.  TECHNICIAN REPLACED FLAP CONTROL UNIT ASSY AS PER AMM 27-51-43-04.  ALL OPS CHECK GOOD.
